MathSciNet Relay Station
MathSciNet bibliographic data
MR1098566 60J65 (60J45)
Meyre, Thierry Étude asymptotique du temps passé par le mouvement brownien dans un cône. (French) [Asymptotic study of the sojourn time of Brownian motion in a cone] Ann. Inst. H. Poincaré Probab. Statist. 27 (1991), no. 1, 107–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement